# SDR C2XA01BT172

- Difficulty date: October 19, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- System (JASC): 2213 · Flight Controller
- Part: Controller
- Part number: 7021170951
- Part serial: 99030423
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ON TAXI, SMOKE IN COCKPIT ELECTRICAL BURNING SMELL IN COCKPIT ONLY.  CONTRACT MAINTENANCE FOUND FAULTY AP PUSHBUTTON SWITCH ON AUTOPILOT CONTROL PANEL.  REMOVED AND REPLACED FLIGHT GUIDANCE CONTROLLER IAW EMB145 MM 22-11-01.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
